# SDR DALA2019082064879

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 60,857 hours, 19,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.   FOUND DOOR TRIM RUBBING ON KNOCKER. ADJUSTED DOOR TRIM AND PERFORMED OPS CHECK PER B757 AMM 52-11-25 PAR F. KNOCKER OPS NORMAL AS PER ABOVE. DOOR ARM INDICATION ALSO FUNCTION GOOD.
